# SDR UIEA2017090901623

- Difficulty date: September 6, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 75,721 hours, 9,705 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Standby Inverter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE FOR THE STANDBY INVERTER.  PERFORMED FIM 24-33, FT 808, STEP 2.  OPS CHECKED NORMAL.
